# SDR PCSA2013092501

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 65,867 hours, 42,576 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69171314
- Condition: Ruptured
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED. FOUND DUCT RUPTURED
